Researcher Profile

Dr John Bamberg

John Bamberg
John Bamberg

Phone: +61 8 6488 7173

Research Expertise:
  • Group theory
  • Finite geometry
  • Graph theory
  • Algebraic combinatorics
  1. 2017
  2. On m-ovoids of regular near polygons

    Bamberg, J., Lansdown, J. & Lee, M. 20 Jun 2017 (Accepted/In press) In : Designs, Codes, and Cryptography.

    Research output: Research - peer-reviewArticle

  3. BRUCK NETS AND PARTIAL SHERK PLANES

    Bamberg, J., Fawcett, J. B. & Lansdown, J. 19 Jun 2017 (Accepted/In press) In : Journal of the Australian Mathematical Society. p. 1-12 12 p.

    Research output: Research - peer-reviewArticle

  4. A relative m-cover of a Hermitian surface is a relative hemisystem

    Bamberg, J. & Lee, M. Jun 2017 In : Journal of Algebraic Combinatorics. 45, 4, p. 1217-1228 12 p.

    Research output: Research - peer-reviewArticle

  5. New Non-existence Proofs for Ovoids of Hermitian Polar Spaces and Hyperbolic Quadrics

    Bamberg, J., De Beule, J. & Ihringer, F. 1 Mar 2017 In : Annals of Combinatorics. 21, 1, p. 25-42 18 p.

    Research output: Research - peer-reviewArticle

  6. A new infinite family of hemisystems of the Hermitian surface

    Bamberg, J., Lee, M., Momihara, K. & Xiang, Q. 10 Jan 2017 In : Combinatorica. p. 1-24 24 p.

    Research output: Research - peer-reviewArticle

  7. Point-primitive, line-transitive generalised quadrangles of holomorph type

    Bamberg, J., Popiel, T. & Praeger, C. E. 2017 In : Journal of Group Theory. 20, 2, p. 269-287 19 p.

    Research output: Research - peer-reviewArticle

  8. 2016
  9. A note on relative hemisystems of Hermitian generalised quadrangles

    Bamberg, J., Lee, M. & Swartz, E. Oct 2016 In : Designs, Codes, and Cryptography. 81, 1, p. 131-144

    Research output: Research - peer-reviewArticle

  10. 1

    Generalized Quadrangles and Transitive Pseudo-Hyperovals

    Bamberg, J., Glasby, S., Popiel, T. & Praeger, C. Mar 2016 In : Journal of Combinatorial Designs. 24, 4, p. 151-164

    Research output: Research - peer-reviewArticle

  11. 2015
  12. 1

    Completing Segre's proof of Wedderburn's little theorem

    Bamberg, J. & Penttila, T. Jun 2015 In : Bulletin of the London Mathematical Society. 47, 3, p. 483-492

    Research output: Research - peer-reviewArticle

  13. AS-configurations and skew-translation generalised quadrangles

    Bamberg, J., Glasby, S. & Swartz, E. 1 Jan 2015 In : Journal of Algebra. 421, p. 311-330 20 p.

    Research output: Research - peer-reviewArticle

  14. 2014
  15. Bounds on the diameter of Cayley graphs of the symmetric group

    Bamberg, J., Gill, N., Hayes, T. P., Helfgott, H. A., Seress, A. & Spiga, P. 2014 In : Journal of Algebraic Combinatorics. 40, 1, p. 1-22

    Research output: Research - peer-reviewArticle

  16. Editorial: Special issue on finite geometries in honor of Frank de Clerck

    Bamberg, J., De Beule, J., Durante, N. & Lavrauw, M. 2014 In : Designs, Codes and Cryptography. 72, 1, p. 1-5

    Research output: ResearchReview article

  17. Unitals in the Desarguesian projective plane of order 16

    Bamberg, J., Betten, A., Praeger, C. & Wassermann, A. 2014 In : Journal of Statistical Planning and Inference. 144, 1, p. 110-122

    Research output: Research - peer-reviewArticle

  18. 2013
  19. An alternative way to generalize the pentagon

    Ball, S., Bamberg, J., Devillers, A. & Stokes, K. 2013 In : Journal of Combinatorial Designs. 21, 4, p. 163-179

    Research output: Research - peer-reviewArticle

  20. Hemisystems of small flock generalized quadrangles

    Bamberg, J., Giudici, M. & Royle, G. 2013 In : Designs Codes and Cryptography. 67, p. 137-157

    Research output: Research - peer-reviewArticle

  21. The classification of almost simple 3/2-Transitive Groups

    Bamberg, J., Giudici, M., Liebeck, M. W., Praeger, C. & Saxl, J. 2013 In : Transactions of the American Mathematical Society. 365, 8, p. 4257-4311

    Research output: Research - peer-reviewArticle

  22. 2012
  23. A classification of the strongly regular generalised Johnson graphs

    Cannon, A. D., Bamberg, J. & Praeger, C. 2012 In : Annals of Combinatorics. 16, p. 489-506

    Research output: Research - peer-reviewArticle

  24. Low Dimensional Models of the Finite Split Cayley Hexagon

    Bamberg, J. & Durante, N. 2012 Theory and Applications of Finite Fields. USA: American Mathematical Society, Vol. 579, p. 1-20

    Research output: Research - peer-reviewConference paper

  25. Weighted intriguing sets of finite generalised quadrangles

    Bamberg, J., Devillers, A. & Schillewaert, J. 2012 In : Journal of Algebraic Combinatorics. 36, p. 149-173

    Research output: Research - peer-reviewArticle

  26. 2011
  27. Intriguing Sets in Partial Quadrangles

    Bamberg, J., De Clerck, F. & Durante, N. 2011 In : Journal of Combinatorial Designs. 19, 3, p. 217-245

    Research output: Research - peer-reviewArticle

Previous 1 2 Next

ID: 65941

Highlighted content

    View all (45) »

Most frequent journals

View all »

Most frequent publishers

View all »